MathSciNet Relay Station
MathSciNet bibliographic data
MR642125 (82m:33003) 33A30 (65D20)
Terras, Riho Generalized exponential operators in the continuation of the confluent hypergeometric functions. J. Comput. Phys. 44 (1981), no. 1, 156–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement